Jump to content
Yogagirl38

☼ Yogagirl38: My Zoloft experience with drug-induced parkinsonism, tardive dyskinesia, benign fasiculation

Recommended Posts

Cocopuffz17
9 hours ago, Sani said:

Hi, I'd just like to share thatafter taking a course of probiotics ( especially containing the strains, L plantarum and B longum) my symptoms have reduced considerably. I feel the antibiotics killed all the serotonin making bacteria in my gut maybe that y it retriggered my withdrawals

Yes, I agree 100% with this. Antibiotic destroy all bacteria (good and bad). That is why so many get triggered into waves after antibiotic use. I will only use them now if it is life or death. 


I follow The Plant Paradox lifestyle by Dr.Gundry. This lifestyle has given me my life back and I feel better than I have ever felt in my life. It has enabled me to finally get off of this medication and truly live my life. Nutrition is the key to health!!!!! 

 

2008 to 2019  - 20 mg Paroxetine

 

Attempted 2 CT's around the 5-6 year mark. Were absolutely terrible and reinstated. Was never explained by the doctor the seriousness of the short half life of this drug. 

 

2017 - Attempted a tapered discontinuation of this drug and reinstated after being unsuccessful.

 

2019 - Feb. 12 - After a three month taper I am off of paroxetine. The 3 months were terrible, awful withdrawal feelings. I followed the doctors guidelines for the reduction of this drug and now know it was way too fast. 
 

2019 - Oct. 12 - 8 months off paroxetine. 75% improvement since coming off the drug. Definitely have had tons of challenges along the way. Let’s go!!!! 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy